Differential and Integral Equations

On the zeros of associated polynomials of classical orthogonal polynomials

Árpád Elbert and Andrea Laforgia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1137-1143.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021918

Mathematical Reviews number (MathSciNet)
MR1230487

Zentralblatt MATH identifier
0780.33006

Subjects
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 33C05: Classical hypergeometric functions, $_2F_1$

Citation

Elbert, Árpád; Laforgia, Andrea. On the zeros of associated polynomials of classical orthogonal polynomials. Differential Integral Equations 6 (1993), no. 5, 1137--1143. https://projecteuclid.org/euclid.die/1370021918


Export citation